# SDR AALA202201143922

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 68,215 hours, 25,743 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CENTRALIZED INTERCOMMUNICATION DATA SYSTEM CAUTION LIGHT ILLUMINATED AT TOP OF DECENT. SERVICED 2L DOOR EMERGENCY EXIT DAMPER PER JOB CARD 26L80052003.
